Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
162 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What are the side effects of myoril plus?

what are the side effects of myoril plus 4 mg. it was prescribed for upeer back pain. iwas asked to take twice a day for three days but the pain is still presisiting.Should i continue are thrte any side effects. i am hypertension drugs, olsar-40 and amatase\
Fri, 5 Feb 2021
Report Abuse
General & Family Physician 's  Response
Hi,

Yes, you can continue this drug for some time, as it has very less known side effects. A main side effect of this drug is photo-sensitivity. Hence, try to avoid more sun-exposure, if you feel the side effects of burn like features on face.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Satnarain Bansal, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Recent questions on Morphinans


What are the side effects of myoril plus?

Hi, Yes, you can continue this drug for some time, as it has very less known side effects. A main side effect of this drug is photo-sensitivity. Hence, try to avoid more sun-exposure, if you feel the side effects of burn like features on face. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Satnarain Bansal, General & Family Physician